A 38-year-old member asked:
Disclaimer

i am breaking out really bad and i feel sick! should i take some benadryl (diphenhydramine)?

2 doctor answers
Dr. David Dennihy
35 years experience Emergency Medicine
NO: Please proceed to a health professional.
Answered on Aug 2, 2013
Dr. Alan Ali
Dr. Alan Ali answered
31 years experience Psychiatry
Allergy?: You need to talk with your doctor about finding out reason for the break out.
Answered on Jul 31, 2013

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 23-year-old female asked:
Dr. Antoanella Calame
18 years experience Dermatology
See a dermatologist: It is difficult to make a proper diagnosis since I am not there to see the condition. I recommend seeing a dermatologist so that they can make a prope ... Read More
A 28-year-old male asked:
Dr. Pallavi Reddy
12 years experience Family Medicine
Sleep : I wouldn't recommend taking it as a long term sleep aid. Melatonin may be a better option for you.
A 39-year-old member asked:
Dr. Tammi Schlichtemeier
30 years experience Pediatrics
Yes: Benadryl (diphenhydramine) is a treatment short term for itching or allergy symptoms. Motrin can have rebound effect if taken long term for headaches ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Not good.: Please get help instead of knocking yourself out to avoid dealing with your depression. I encourage you to start by seeing your physician who can eva ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month